Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On measure in abstract sets


Author: Dorothy Maharam
Journal: Trans. Amer. Math. Soc. 51 (1942), 413-433
MSC: Primary 46.3X
MathSciNet review: 0006594
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1942-0006594-0
Article copyright: © Copyright 1942 American Mathematical Society